Feeling Hungry

Discussion in 'Age 50+' started by twohundred, Feb 12, 2015.

  1. twohundred

    twohundred New Member
    Standard Member

    Joined:
    Feb 12, 2015
    Messages:
    4
    Likes Received:
    3
    I've been taking 15mg of Duromine each day for 7 days now. The first 3 days I felt energetic, but now I feel tired and a bit lazy. I find it hard to motivate myself despite losing 3 kilos in such a short time. It's possibly due to eating only a couple of carrots and two apples a day. It may also be that nobody has told me directly that I look any different or better. Generally though I'm glad I'm taking the tablets because each night I go to bed I keep thinking "tomorrow morning when I wake up, I'll be one day closer to reaching my goal weight". I wish I could sleep right through one whole week and wake up at my goal weight. :)
     
    #1 Feb 12, 2015
    liz taylor likes this.

Share This Page